# SDR ASAA1048660

- Difficulty date: December 3, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L 2) MOP SILLL CORRODED.  REMOVED CORRODED MOP SILL AND INSTALLED NEW SILL IAW B737 400 SRM 51 40 02.
